# SDR AT0200069

- Difficulty date: July 8, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT HAND AFT ACCESSORY EMERGENCY LIGHT WILL NOT ILLUMINATE.  REPAIRED BROKEN WIRE L795W18 AT VENTRAL STAIR EMERGENCY LIGHTS PER WDM-31-51, OPS CHECK NORMAL.
